# SDR SWAA2023052449888

- Difficulty date: May 18, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EQUIPMEMT MEGAPHONE HANDLE MISSINF SCREW.<[01] REMOVED AND REPLACED MEGAPHONE PER AMM 25-64-00.;[02] INSPECTED
